zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An iterative algorithm for approximating convex minimization problem. (English) Zbl 1121.65071
The authors propose a new algorithm for the convex minimization problem, without assuming any type of commutativity properties on an infinite family of nonexpansive mappings. The first two sections present an overview of the problem and its applications as well as some useful background information and relevant known theorems. In the third and last section, the main result of this short article is presented, in the form of a theorem that relates to the strong convergence of the proposed algorithm, which is the unique minimizer of the quadratic function over the set of fixed points.

65K05Mathematical programming (numerical methods)
90C25Convex programming
Full Text: DOI
[1] Bauschke, H. H.; Borwein, J. M.: On projection algorithms for solving convex feasibility problems. SIAM rev. 38, 367-426 (1996) · Zbl 0865.47039
[2] Combettes, P. L.: The foundations of set theoretic estimation. Proc. IEEE 81, 182-208 (1993)
[3] Youla, D. C.: Mathematical theory of image restoration by the method of convex projections. Image recovery: theory and applications, 29-77 (1987)
[4] Bauschke, H. H.: The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space. J. math. Anal. appl. 202, 150-159 (1996) · Zbl 0956.47024
[5] Combettes, P. L.: Constrained image recovery in a product space. Proceedings of the IEEE international conference on image processing (Washington, DC, 1995), 25-28 (1995)
[6] Deutsch, F.; Yamada, I.: Minimizing certain convex functions over the intersection of the fixed-point sets of nonexpansive mappings. Numer. funct. Anal. optim. 19, 33-56 (1998) · Zbl 0913.47048
[7] Yamada, I.: The hybrid steepest descent method for variational inequality problems over the intersection of the fixed-point sets of nonexpansive mappings. Inherently parallel algorithms in feasibility and optimization and their applications, 473-504 (2001) · Zbl 1013.49005
[8] P.L. Combettes, P. Bondon, Adaptive linear filtering with convex constraints, in: Proc. of 1995 Int. Conf. Acoust., Speech, Signal Processing, pp. 1372 -- 1375.
[9] Iusem, A. N.; De Pierro, A. R.: On the convergence of han’s method for convex programming with quadratic objective. Math. program, ser. B 52, 265-284 (1991) · Zbl 0744.90066
[10] Yamada, I.; Ogura, N.; Yamashita, Y.; Sakaniwa, K.: Quadratic approximation of fixed points of nonexpansive mappings in Hilbert spaces. Numer. funct. Anal. optimiz. 19, 165-190 (1998) · Zbl 0911.47051
[11] Xu, H. K.: An iterative approach to quadratic optimization. J. optim. Theory appl. 116, 659-678 (2003) · Zbl 1043.90063
[12] Zeidler, E.: Nonlinear functional analysis and its applications III : Variational methods and optimization. (1985) · Zbl 0583.47051
[13] Marino, G.; Xu, H. K.: A general iterative method for nonexpansive mappings in Hilbert spaces. J. math. Anal. appl. 318, 43-52 (2006) · Zbl 1095.47038
[14] Kikkawa, M.; Takahashi, W.: Approximating fixed points of infinite nonexpansive mappings by the hybrid method. J. optim. Theory appl. 117, 93-101 (2003) · Zbl 1033.65037
[15] Chang, S. S.: Some problems and results in the study of nonlinear analysis. Nonlinear anal. TMA 33, 4197-4208 (1997) · Zbl 0901.47036
[16] Suzuki, T.: Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals. J. math. Anal. appl. 305, 227-239 (2005) · Zbl 1068.47085
[17] Zhou, H. Y.; Wei, L.; Cho, Y. J.: Strong convergence theorems on an iterative method for a family of finite nonexpansive mappings in reflexive Banach spaces. Appl. math. Comput. 173, 196-212 (2006) · Zbl 1100.65049